# SDR 2003UALA00889

- Difficulty date: November 21, 2003
- Submitted: December 2, 2003
- Operation: Air carrier
- Aircraft: N589UA
- Make and model: Boeing 757222
- Aircraft serial: 28707
- Aircraft time: 23,961 hours, 6,502 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN DENTED SEVERAL LOCATIONS FWD OF DOOR 2L AT APPROX BS 608-627 BETWEEN STR 15L AND 17L.  MAJOR REPAIR ACCOMPLISHED.  REPLACED EXISTING SMALL DOUBLER AND INCORPORATED INTO LARGE EXTERNAL DOUBLER.
